# SDR UPS00831311

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5751 · Ailerons
- Part: Weight
- Part number: 5763132512
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 THE RT OTBD AILERON INBD BALANCE WEIGHT HAS MODERATE CORROSION ON AND UNDER THE WEIGHT.  REMOVED AND REPLACED THE RT OTBD AILERON IAW M/M 27-10-02.
